Talk ID:

11434

70

Presenter(s): Alan McCulloch	Talk ID: 11430
Talk Title: Some 10,000ft views of DNA Sequence Data using Python and R	68

5 min pre: 10:55 am **Talk Start:** 11:00 am **Length:** 40:00 **End -5m:** 11:35 am **End:** 11:40 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Tomislav Skunca

Talk Title: Auckland Transport APIs

5 min pre: 11:45 am **Talk Start:** 11:50 am **Length:** 40:00 **End -5m:** 12:25 pm **End:** 12:30 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Lingxia	•	t des sites sites and		Talk ID: 11443
I alk I Itie: Use W	orkflow-as-a-Service witho	out writing python code	e	72
5 min pre: 1:25 pm	Talk Start: 1:30 pm	Length: 40:00	End -5m: 2:05 pm	End: 2:10 pm
[] Have a water bot	tle for ready for the pre	esenter		
[] Ensure presenter		completed sound	check (if not, poke AV	team)
[] Ensure presenter	's display appears on	the projector and	confidence monitors	
[] Ask the presente	r "Will there be laptop	sound?" If so, asl	k AV to plug in and test	t sound
[] Ask the presente	r how they would like t	o be introduced a	nd how to pronounce the	neir name
[] Ask the presente	r if they would like time	e warnings, and if	so, when they would lil	ke them
[] When the presen	ter is ready, un-mute t	he microphone		
[] Make any specia	l announcements (eg.	Audience defrag,	events later in the day))
[] Hit the Big Red B	utton. (On = recording	starts)		

[] Introduce the presenter(s) and the talk

Presenter(s): Hamish Kingsbury, Neal Johnston

Talk ID: 11448

 Talk Title:
 Leveraging Python to Automate GIS Processes and Provide Extended Analytical Capabilities
 74

5 min pre: 2:15 pm **Talk Start:** 2:20 pm **Length:** 40:00 **End -5m:** 2:55 pm **End:** 3:00 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Boris	Daszuta		
Talk Title: A path	n to multi(arbitrary)-precisior	n, distributed scientific	computation with Python3.
5 min pre: 3:25 pm	Talk Start: 3:30 pm	Length: 40:00	End -5m: 4:05 pm

Talk ID: 11454 80

5 min pre: 3:25 pm **Talk Start:** 3:30 pm **Length:** 40:00 **End -5m:** 4:05 pm **End:** 4:10 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Talk Title: await kittens()5 min pre: 10:55 amTalk Start: 11:00 amLength: 40:00End -5m: 11:35 amEnd -5m: 11:35 am[] Have a water bottle for ready for the presenter[] Ensure presenter has microphone and completed sound check (if not, poke AV tex[] Check that HDMI is plugged into the presenter's laptop[] Ensure presenter's display appears on the projector and confidence monitors	11431 69
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV teg [] Check that HDMI is plugged into the presenter's laptop 	09
 Ensure presenter has microphone and completed sound check (if not, poke AV teg Check that HDMI is plugged into the presenter's laptop 	E nd: 11:40 am
[] Check that HDMI is plugged into the presenter's laptop	
	am)
I Ensure presenter's display appears on the projector and confidence monitors	
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s	
[] Ask the presenter how they would like to be introduced and how to pronounce the	ir name
[] Ask the presenter if they would like time warnings, and if so, when they would like	them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Clinton Roy	Talk ID: 11435
Talk Title: More testing with fewer tests	71
E min mas 11:45 and Talls Ctarts 11:50 and Langths 10:00	End End 40.05 mm. End 40.00 mm

5 min pre: 11:45 am **Talk Start:** 11:50 am **Length:** 40:00 **End -5m:** 12:25 pm **End:** 12:30 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Brenda	i Wallace			Talk ID: 11442
Talk Title: Let's pu	ut wifi in everything.			73
5 min pre: 1:25 pm	Talk Start: 1:30 pm	Length: 40:00	End -5m: 2:05 pm	End: 2:10 pm
[] Have a water bott	tle for ready for the pre	esenter		
			check (if not, poke AV	team)
	is plugged into the pre			
	's display appears on			
		•	AV to plug in and test	
			id how to pronounce the	
[] Ask the presenter	[•] if they would like time	e warnings, and if s	so, when they would lik	ke them
	ter is ready, un-mute t	•		
		0,	events later in the day)	
	utton. (On = recording	starts)		
[] Introduce the pres	senter(s) and the talk			

 Presenter(s): Alexander Hogue
 Talk ID: 11449

 Talk Title: Graphing when your Facebook friends are awake
 75

 5 min pre: 2:15 pm
 Talk Start: 2:20 pm
 Length: 40:00
 End -5m: 2:55 pm
 End: 3:00 pm

 [] Have a water bottle for ready for the presenter
 [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
 [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Robert Collins

Talk Title: Rust for Pythonistas

5 min pre: 3:25 pm **Talk Start:** 3:30 pm **Length:** 40:00 **End -5m:** 4:05 pm **End:** 4:10 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Lucy E	Bain			Talk ID: 11424
Talk Title: What's	holding you back from cor	nnecting with others?		61
5 min pre: 9:15 am	Talk Start: 9:20 am	Length: 70:00	End -5m: 10:25 am	E nd: 10:30 am
[] Have a water bot	tle for ready for the pre	esenter		
[] Ensure presenter	has microphone and	completed sound of	check (if not, poke AV te	am)
[] Check that HDMI	is plugged into the pre	esenter's laptop		
[] Ensure presenter	's display appears on t	the projector and o	confidence monitors	
[] Ask the presente	r "Will there be laptop	sound?" If so, ask	AV to plug in and test s	ound
[] Ask the presente	r how they would like t	o be introduced ar	nd how to pronounce the	ir name
[] Ask the presente	r if they would like time	e warnings, and if s	so, when they would like	them
[]] When the presen	ter is ready, un-mute t	ha microphono		
[] Make any specia	ter is ready, un-mute t			

- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Grant Paton-SimpsonTalk ID:
11457Talk Title: Python Basics Plus78

5 min pre: 10:55 am **Talk Start:** 11:00 am **Length:** 90:00 **End -5m:** 12:25 pm **End:** 12:30 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Lilly Ryan

Talk Title: Web Development with Python Flask

5 min pre: 1:25 pm **Talk Start:** 1:30 pm **Length:** 160:00 **End -5m:** 4:05 pm **End:** 4:10 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Holger Spill	Talk ID: 11426
Talk Title: Brainstorm your own Artificial Neural Network in Pytho	90 90
5 min pre: 10:35 am Talk Start: 10:40 am Length: 40:00	End -5m: 11:15 am End: 11:20 am
[] Have a water bottle for ready for the presenter	

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Tim McNamara

Talk ID: 11432 92

 Talk Title: Making sense of setup.py

 5 min pre: 11:25 am
 Talk Start: 11:30 am
 Longth: 40:00
 End

5 min pre: 11:25 am **Talk Start:** 11:30 am **Length:** 40:00 **End -5m:** 12:05 pm **End:** 12:10 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Yuriy A	Ackermann			Talk ID: 11436
Talk Title: Univer	sal Second Factor authent	tication, or why 2FA to	day is wubalubadubdub?	94
min pre: 1:05 pm	Talk Start: 1:10 pm	Length: 40:00	End -5m: 1:45 pm	End: 1:50 pm
] Have a water bot	tle for ready for the pre	esenter		
			check (if not, poke AV	team)
-	is plugged into the pro			
	's display appears on			
] Ask the presente	r "Will there be laptop	sound?" If so, ask	AV to plug in and test	sound
] Ask the presente	r how they would like t	to be introduced ar	nd how to pronounce the	neir name
1 Ack the procente	r if thay would like time	owarnings and if	so, when they would lik	(a tham

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Krupe	Talk ID: 11445			
Talk Title: PygDa	ata : Python in BigData			96
5 min pre: 1:55 pm	Talk Start: 2:00 pm	Length: 40:00	End -5m: 2:35 pm	End: 2:40 pm
	the few weeds (few the even			

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Graha	m Dumpleton			Talk ID: 11453
Talk Title: Warpo	drive, making Python web a	pplication deployment	magically easy.	98
5 min pre: 3:05 pm	Talk Start: 3:10 pm	Length: 40:00	End -5m: 3:45 pm	End: 3:50 pm
[] Have a water bot	ttle for ready for the pre	esenter		

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

	Talk ID:
Presenter(s): Markus Holtermann	11427
Talk Title: SSL all the things	91
 5 min pre: 10:35 am Talk Start: 10:40 am Length: 40:00 End -5m: 11:15 am End: 11 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Presenter(s): Katie McLaughlin	Talk ID: 11433
Talk Title: The Power ■■ and Responsibility ■ of Unicode Adoption ■	93

5 min pre: 11:25 am **Talk Start:** 11:30 am **Length:** 40:00 **End -5m:** 12:05 pm **End:** 12:10 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Ben Shaw

 Talk Title:
 Middle-Out Python Development

5 min pre: 1:05 pm **Talk Start:** 1:10 pm **Length:** 40:00 **End -5m:** 1:45 pm **End:** 1:50 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Steve Baker Talk ID: 11446 **Talk Title:** Making randomly generated guitar effect patches that don't sound terrible 97 5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 40:00 End -5m: 2:35 pm End: 2:40 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Grant Paton-Simpson

 Talk Title:
 Practical Python Async for Dummies

5 min pre: 3:05 pm **Talk Start:** 3:10 pm **Length:** 40:00 **End -5m:** 3:45 pm **End:** 3:50 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Talk ID:

11422

83

Presenter(s): Janet Toland	
Talk Title: Ethics in the early days: politics and the computing profession	

5 min pre: 8:55 am **Talk Start:** 9:00 am **Length:** 70:00 **End -5m:** 10:05 am **End:** 10:10 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

 $\left[\ \right]$ Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Bayard Randel

Talk ID: 11428 84

 Talk Title:
 Workshop - Young Coders - Educators
 84

 5 min pre: 10:35 am
 Talk Start: 10:40 am
 Length: 90:00
 End -5m: 12:05 pm
 End: 12:10 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Paul Campbell

Talk Title: Hardware Hacking with Python for Beginners

Length: 160:00 End -5m: 3:45 pm 5 min pre: 1:05 pm Talk Start: 1:10 pm End: 3:50 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Lilly Ryan Talk ID: 11456 Talk Title: Scientific Hooliganism - what we can learn from the first hack in history 119 **5 min pre:** 5:15 pm Talk Start: 5:20 pm Length: 40:00 End -5m: 5:55 pm **End:** 6:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 11429
103
:11:20 am
-

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Jerem	y Stott			Talk ID: 11440
Talk Title: Blueto	ooth Low Energy			109
5 min pre: 1:05 pm	Talk Start: 1:10 pm	Length: 40:00	End -5m: 1:45 pm	End: 1:50 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Nathar	n Tallack			Talk ID: 11447
Talk Title: How P	ython is Powering Softwar	e Defined Networking		111
5 min pre: 1:55 pm	Talk Start: 2:00 pm	Length: 40:00	End -5m: 2:35 pm	End: 2:40 pm
[] Have a water bot	tle for ready for the pre	esenter		
	•	•	check (if not, poke AV	team)
[] Check that HDMI	is plugged into the pre	esenter's laptop		
	's display appears on			
			AV to plug in and test	
			nd how to pronounce the	
[] Ask the presente	r if they would like time	e warnings, and if s	so, when they would lik	ke them
		h a		
	ter is ready, un-mute t	•	er en ster le ten in the ender A	
	\ U	0,	events later in the day))
	utton. (On = recording	starts)		
[] introduce the pre	senter(s) and the talk			

Presenter(s): Ben Si	turmfels			Talk ID: 11451
Talk Title: Prever	nting Cat-astrophes with GN	NU MediaGoblin		114
5 min pre: 3:05 pm	Talk Start: 3:10 pm	Length: 40:00	End -5m: 3:45 pm	End: 3:50 pm
[] Have a water bottle for ready for the presenter				

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Jack Skinner	Talk ID: 11425
Talk Title: Making the web go fast with jelly snakes and raspberry twizzlers	104

5 min pre: 10:35 am **Talk Start:** 10:40 am **Length:** 40:00 **End -5m:** 11:15 am **End:** 11:20 am [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Christopher Neugebauer
 Talk ID: 11437

 Talk Title: Deciding between continuity and change in your Open Source community
 110

 5 min pre: 1:05 pm
 Talk Start: 1:10 pm
 Length: 40:00
 End -5m: 1:45 pm
 End: 1:50 pm

 [] Have a water bottle for ready for the presenter
 [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
 [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Dana	Garifullina			Talk ID: 11444
Talk Title: Golan	g for Python Devs			112
5 min pre: 1:55 pm	Talk Start: 2:00 pm	Length: 40:00	End -5m: 2:35 pm	End: 2:40 pm
[] Have a water bo	ttle for ready for the pr	esenter		-
[] Ensure presente	r has microphone and	completed sound of	check (if not, poke AV	team)
[] Check that HDM	I is plugged into the pr	esenter's laptop		
[] Ensure presente	r's display appears on	the projector and o	confidence monitors	
[] Ask the presente	er "Will there be laptop	sound?" If so, ask	AV to plug in and test	sound
[] Ask the presente	er how they would like t	to be introduced ar	nd how to pronounce the	neir name
[] Ask the presente	er if they would like time	e warnings, and if s	so, when they would lil	ke them
[] When the preser	nter is ready, un-mute	the microphone		
•• • •	al announcements (eg.	•	events later in the day)

- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Tom E	Eastman			Talk ID: 11452
Talk Title: The dangerous, exquisite art of safely handing user-uploaded files			115	
5 min pre: 3:05 pm	Talk Start: 3:10 pm	Length: 40:00	End -5m: 3:45 pm	End: 3:50 pm
[] Have a water bottle for ready for the presenter				
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)				

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Barry Warsaw

Talk Title: Tai Chi Principles for Mindful Programmers

5 min pre: 8:55 am **Talk Start:** 9:00 am **Length:** 70:00 **End -5m:** 10:05 am **End:** 10:10 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk